MAUDE Adverse Event Report: SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 80MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 80MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.038.380S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on an unknown date, an unknown type of infection was confirmed.The initial implantation occurred on (b)(6) 2023.On (b)(6) 2024, an appointment for a removal of a tfna implant was scheduled.Patient outcome was reported as stable.No further information is available.This report is for a tfna fenestrated helical blade 80mm ¿ sterile.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date between (b)(6) 2023 and (b)(6) 2024.D2: additional procode: ktt.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: date of concomitant therapy is (b)(6) 2023.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history review (dhr): manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: 23-jun-2022 expiration date: 01-jun-2032 part number: 04.038.380s, tfna fenestrated helical blade 80mm -sterile lot number: 868p340 (sterile) lot quantity: (b)(4).Note: helical blade was manufactured by elmira; lot numbers 842p524 qty (b)(4) and 842p525 qty (b)(4).Parts were packaged, sterilized and released by monument.One piece was scrapped in cell after being dropped.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Packaging label log (pll) lmd rev ac was reviewed and determined to be conforming.Bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn supplied by sterigenics was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 80MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18841185
Report Number8030965-2024-03267
Device Sequence Number20616126
Product Code HSB
UDI-Device Identifier10886982099211
UDI-Public(01)10886982099211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.038.380S
Device Lot Number868P340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: TFNA; UNK - SCREWS: NAIL DISTAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown